Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Irregular period, weight gain, cramps, frequent toilet usage, indigestion. Have lipoma in chest. Problem?

Hi, I'm an 18 year old female and I was just a little bit worried. I've had 3 periods in 6 weeks as well as putting on some weight, I have stomach cramps and have been going to the toilet a lot more than usual. Also today I noticed that I've been needing to burp but have been unable to, as I try I feel like I'm going to throw up. I've also been getting bad indigestion and am aware of a lipoma in my chest if that has anything to do with that but I was just a little worried.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Irregular period has several reasons like hormonal imbalance, ovarian cyst, uterine polyp/ fibroid, thyroid disturbance, over wt, stress/ anxiety etc.

You need to consult with gynecologist to proceed some investigation like pelvic USG, hormone assay etc. Take suggestive measures accordingly.

Take healthy diet with iron supplements, control body wt by regular exercise, avoid stress and maintain genital hygiene properly. You may need to take hormonal medication.

Be well.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor